Top answers from doctors based on your search:
Disclaimer

eye make up application

A 40-year-old female asked:
Dr. Robert Jackson
43 years experience Dermatology
Paralysis : Botox paralyzes the muscles on the forehead and around eyes if it was injected there causing this feeling. It could last up to 3 months. You should s ... Read More
2
2 thanks
Dr. Otto Placik
34 years experience Plastic Surgery
Common with 1st injx: Theis is a common complaint with the very first injection and may be due to a combination of lack of familiarity with the sensations of an immobile fo ... Read More
Dr. Ronald Achong
18 years experience Oral and Maxillofacial Surgery
Swelling: Often Botox is mixed with Normal Saline and multiple injections can lead to some swelling around the forehead and eyes causing a sensation of "heavine ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 25-year-old female asked:
Dr. Ayisha Gani
Specializes in Internal Medicine
Conjuctivitis: What it sounds like conjunctivitis that is superficial infection of the eye lining. If you have pain it may be a deeper problem. If symptoms persist s ... Read More
A 21-year-old female asked:
Dr. Sandra Lora Cremers
25 years experience Ophthalmology
Dark Circles: Circles under eye can be due to: allergy "allergic shiners", fatigue, genetic variation, aging. Lower lid skin is very thin so blood vessels under sk ... Read More
A 29-year-old male asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Reverse: Make it stronger.......if anything at all.
1
1 comment
1
1 thank
A 27-year-old female asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Use logic: I am going to assume that the eye underneath is untouched and sees well - so the only problem is the skin around the eye. The usual rule for a contus ... Read More
1
1 thank
A 19-year-old male asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Not useful: The light emitted from a phone, regardless of the color, has too little intensity to be of any harm to the eye. The application is just a marketing t ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Jon Fishburn
30 years experience Ophthalmology
Maybe: Flucidic acid antibacterial eye drops are very viscous and may temporarily blurt your vision. It is dosed only twice daily. It's also possible that yo ... Read More
A 22-year-old male asked:
Dr. Frank Kuitems
39 years experience Internal Medicine
Well : This could be many things most likely being migraine headache or Allergies or sinus infection. This site provides generalized medical information onl ... Read More
A 22-year-old male asked:
Dr. Richard Romano
9 years experience Internal Medicine
Eye pain : It's unclear what this is without an examination, see a doctor. It can be from the eye, the nerve to the eye, sinus or referral from other parts of th ... Read More
A 24-year-old male asked:
Dr. LINDILE SOGA
Specializes in
?: UCT poison center can provide you with all the information yo7 require regarding poisoning. You can get their contact details from Telkom directory in ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month